Publications with M. Magidor

All publications by Menachem Magidor and S. Shelah


You can select other lists here.
Click the Sh:-number to get to the papers' detail page (which may include pdf's of the paper).
Can't find an Sh:-number (in particular, an "F-number")? You can try your luck here.
number title
Sh:121 Magidor, M., Shelah, S., & Stavi, J. (1983). On the standard part of nonstandard models of set theory. J. Symbolic Logic, 48(1), 33–38. DOI: 10.2307/2273317 MR: 693245
Sh:141 Gurevich, Y., Magidor, M., & Shelah, S. (1983). The monadic theory of \omega_2. J. Symbolic Logic, 48(2), 387–398. DOI: 10.2307/2273556 MR: 704093
Sh:144 Magidor, M., Shelah, S., & Stavi, J. (1984). Countably decomposable admissible sets. Ann. Pure Appl. Logic, 26(3), 287–361. DOI: 10.1016/0168-0072(84)90006-X MR: 747687
Sh:198 Levinski, J.-P., Magidor, M., & Shelah, S. (1990). Chang’s conjecture for \aleph_\omega. Israel J. Math., 69(2), 161–172. DOI: 10.1007/BF02937302 MR: 1045371
Sh:204 Magidor, M., & Shelah, S. (1994). When does almost free imply free? (For groups, transversals, etc.). J. Amer. Math. Soc., 7(4), 769–830. DOI: 10.2307/2152733 MR: 1249391
Sh:226 Foreman, M. D., Magidor, M., & Shelah, S. (1986). 0^\sharp and some forcing principles. J. Symbolic Logic, 51(1), 39–46. DOI: 10.2307/2273940 MR: 830070
Sh:240 Foreman, M. D., Magidor, M., & Shelah, S. (1988). Martin’s maximum, saturated ideals, and nonregular ultrafilters. I. Ann. Of Math. (2), 127(1), 1–47. DOI: 10.2307/1971415 MR: 924672
See [Sh:240a]
Sh:240a Foreman, M. D., Magidor, M., & Shelah, S. (1989). Correction to: “Martin’s maximum, saturated ideals, and nonregular ultrafilters. I” [Ann. of Math. (2) 127 (1988), no. 1, 1–47]. Ann. Of Math. (2), 129(3), 651. DOI: 10.2307/1971520 MR: 997316
correction to [Sh:240]
Sh:252 Foreman, M. D., Magidor, M., & Shelah, S. (1988). Martin’s maximum, saturated ideals and nonregular ultrafilters. II. Ann. Of Math. (2), 127(3), 521–545. DOI: 10.2307/2007004 MR: 942519
Sh:324 Magidor, M., & Shelah, S. (1996). The tree property at successors of singular cardinals. Arch. Math. Logic, 35(5-6), 385–404. arXiv: math/9501220 DOI: 10.1007/s001530050052 MR: 1420265
Sh:433 Magidor, M., & Shelah, S. (1998). Length of Boolean algebras and ultraproducts. Math. Japon., 48(2), 301–307. arXiv: math/9805145 MR: 1674385
Sh:514 Magidor, M., & Shelah, S. (1994). \mathrm{Bext}^2(G,T) can be nontrivial, even assuming GCH. In Abelian group theory and related topics (Oberwolfach, 1993), Vol. 171, Amer. Math. Soc., Providence, RI, pp. 287–294. arXiv: math/9405214 DOI: 10.1090/conm/171/01778 MR: 1293148
Sh:963 Cummings, J., Džamonja, M., Magidor, M., Morgan, C., & Shelah, S. (2017). A framework for forcing constructions at successors of singular cardinals. Trans. Amer. Math. Soc., 369(10), 7405–7441. arXiv: 1403.6795 DOI: 10.1090/tran/6974 MR: 3683113
Sh:1040 Garti, S., Magidor, M., & Shelah, S. (2018). On the spectrum of characters of ultrafilters. Notre Dame J. Form. Log., 59(3), 371–379. arXiv: 1601.01409 DOI: 10.1215/00294527-2018-0006 MR: 3832086
Sh:1165 Garti, S., Magidor, M., & Shelah, S. (2020). Infinite monochromatic paths and a theorem of Erdös-Hajnal-Rado. Electronic Journal of Combinatorics, 27(2), 11 pages. arXiv: 1907.03254